Yesterday I went for Radiesse injection for my marionette lines and cheeks. Doctor injected only one syringe(I didn’t want anything dramatic).I was swollen and red pretty bad and 6 hours later I developed this red balloon like scaling patch under my eye, which I didn’t have when I left an office. Doctor didn’t inject anything under my eyes. It doesn’t look like hematoma. Is it allergy?Skin looks really thin and stretched,I took arnica Montana and some benadril.it didn’t really help.
Why I Developed Red Scaly Patch Under my Eye After Injection of Radiesse? Doesn't Looks Like Hematoma. (photo)
Doctor Answers (1)
Redness Under Eye after Radiesse
I am unsure as to which eye you're referring to. The right eye looks like you've got a small bruise. The left eye looks a bit irritated. Perhaps you have an allergy to the numbing cream or latex gloves that touched your face during the procedure? It's unlikely that it is due to the Radiesse itself but likely a consequence of the procedure. I expect it to go away with time, no alcohol or NSAIDs, and by keeping it moist (with Vaseline or Aquaphor).
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.